Follow
José Carlos de Albuquerque Melo Júnior
José Carlos de Albuquerque Melo Júnior
Professor of Mathematics, Universidade Federal de Pernambuco
Verified email at dmat.ufpe.br
Title
Cited by
Cited by
Year
On the critical cases of linearly coupled Choquard systems
M Yang, JC de Albuquerque, ED Silva, ML Silva
Applied Mathematics Letters 91, 1-8, 2019
202019
Existence of solutions for a fractional Choquard-type equation in with critical exponential growth
R Clemente, JC de Albuquerque, E Barboza
Zeitschrift für angewandte Mathematik und Physik 72, 1-13, 2021
162021
Compact embedding theorems and a Lions' type Lemma for fractional Orlicz–Sobolev spaces
ED Silva, ML Carvalho, JC de Albuquerque, S Bahrouni
Journal of Differential Equations 300, 487-512, 2021
152021
On coupled systems of nonlinear Schrödinger equations with critical exponential growth
JM do Ó, JC de Albuquerque
Applicable Analysis 97 (6), 1000-1015, 2018
122018
Spins, percolation and height functions
M Lis
Electronic Journal of Probability 27, 1-21, 2022
102022
Positive ground state of coupled systems of Schrödinger equations in involving critical exponential growth
JM do O, JC de Albuquerque
Mathematical Methods in the Applied Sciences 40 (18), 6864-6879, 2017
92017
On fractional Musielak–Sobolev spaces and applications to nonlocal problems
JC de Albuquerque, LRS de Assis, MLM Carvalho, A Salort
The Journal of Geometric Analysis 33 (4), 130, 2023
72023
Ground states for a linearly coupled system of Schrödinger equations on RN
JM do Ó, JC de Albuquerque
Asymptotic Analysis 108 (4), 221-241, 2018
72018
Existence of bound and ground states for a class of Kirchhoff‐Schrödinger equations involving critical Trudinger‐Moser growth
JC de Albuquerque, YL Araújo, R Clemente
Mathematical Methods in the Applied Sciences 42 (3), 806-820, 2019
62019
Coupled elliptic systems involving the square root of the Laplacian and Trudinger-Moser critical growth
JM do O, JC de Albuquerque
62018
Existence of solutions for a class of fractional coupled Choquard–type systems with potential vanishing at infinity
JC de Albuquerque, K Silva, SM de Sousa
Journal of Mathematical Analysis and Applications 507 (2), 125848, 2022
52022
On the extreme value of the Nehari manifold method for a class of Schrödinger equations with indefinite weight functions
JC de Albuquerque, K Silva
Journal of Differential Equations 269 (7), 5680-5700, 2020
52020
On solutions for a class of Kirchhoff systems involving critical growth in R2
JC De Albuquerque, JM do O, EO dos Santos, UB Severo
Asymptotic Analysis 122 (1-2), 69-85, 2021
42021
On a class of linearly coupled systems on RN involving asymptotically linear terms
ED Silva, JC de Albuquerque, U Severo
Commun. Pure Appl. Anal. 18, 3089-3101, 2019
42019
Existence of infinitely many small solutions for sublinear fractional Kirchhoff-Schrodinger-Poisson systems
JC De Albuquerque, R Clemente, D Ferraz
Texas State University, Department of Mathematics, 2019
42019
Quasilinear equation with critical exponential growth in the zero mass case
JC de Albuquerque, J Carvalho
Nonlinear Analysis 232, 113286, 2023
32023
Revised regularity results for quasilinear elliptic problems driven by the -Laplacian operator
ED Silva, ML Carvalho, JC de Albuquerque
manuscripta mathematica 161 (3), 563-582, 2020
32020
On a quasilinear logarithmic N-dimensional equation involving exponential growth
JC de Albuquerque, JL Carvalho, APF Souza Filho
Journal of Mathematical Analysis and Applications 519 (1), 126751, 2023
22023
Existence and behavior of positive solutions for a class of linearly coupled systems with discontinuous nonlinearities in
JC de Albuquerque, GG Santos, GM Figueiredo
Journal of Fixed Point Theory and Applications 23, 1-27, 2021
22021
Positive ground states for a subcritical and critical coupled system involving Kirchhoff-Schrödinger equations
JC de Albuquerque, JM do Ó, GM Figueiredo
22019
The system can't perform the operation now. Try again later.
Articles 1–20